# SDR ASAA2024061050741

- Difficulty date: June 10, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7501
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION PANEL CORRODED BETWEEN STA 727+4" TO STA 727C+10". GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW BOEING 737-900 SRM 53-00-53-1A-2 REPAIRED TRANSITION PANEL IAW BOEING 737-900 SRM 53-00-53-2R-5W=1.00 O=.040 R=0.00 L=3.00 D=.040.
